Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

encaskcus

Member
  • Total Reviews

    0
  • Content Count

    86
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About encaskcus

  • Rank
    Junior Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

1,830 profile views
  1. encaskcus

    Yeah

    Like I said in my previous post, I don't believe that any product will work for me anymore. All I've been doing is drinking a lot of water and eating healthy. Slowly but surely my scars will heal.
  2. You really don't need to worry about it. I have been on accutane twice and the second time was 80mg for six months. I thought the exact same thing when I was on it. I had bad acne pretty much up until the day I was taken off of it and then it started to clear up. Just be patient. And from personal experience, don't pick at your face at all and try to avoid staying in the sun for long periods of time until the accutane is out of your system. It leaves your skin very sensitive (then again side e
  3. encaskcus

    I am totally confused!

    I'm not sure about the other medications but I have never heard that accutane causes mental disabilities. It might have some emotional effects on you but I wouldn't call it a disability (I've taken accutane twice now). If you are scared of the side effects maybe you should ask your dermatologist to give you the lowest possible dosage of whatever drug it is. If you absolutely can't stand your acne anymore, I would say consider taking something. But if your acne really isn't that bad and your ju
  4. encaskcus

    Over two years post accutane

    I have really just stopped believing that any product or procedure will make my scarring heal faster. I stopped washing my face a few weeks ago, I don't see any difference. But then again I don't really get acne anymore it's just my scarring. The only product that I apply to my face is a light cetaphil moisturizer after I get out of the shower. I also steam my face once a week. I don't put my face to close to the water though. Although it doesn't hurt my face, I'm still afraid that it might dama
  5. *found this post on another site and thought it was very interesting and would like to know your thoughts so please discuss* "Im constantly reading on the internet "stay out of the sun and let your body repair itself". But not much info is available for in depth explanation on this.. Sooooooooooooooooooooooo lets discuss damaged DNA from sun exposure creates Pyrimidine dimers http://en.wikipedia.org/wiki/Pyrimidine_dimers two repair things can happen in life forms to repair this 1)Photorea
  6. encaskcus

    Around 550 days post accutane

    So as you can tell by the blog entry I have been off accutane for quite some time now. I still get the occasional break out every now and then but that isn't a big deal. What is a big deal is now my skin is scarred worse than ever before. I was taking a look at some of my previous blog posts and I remember writing that my scars are starting to fade and everything is looking better but I don't know what happened. The skin on my forehead, nose, mouth, and inner cheek area is perfect. But on both s
  7. encaskcus

    460ish days post accutane

    So my face is still scarred. Not as bad as it was before though. I got a lot of sun recently and my tan face really reduced the visibility of the scars which was nice. I also notice that the scars on my face are really starting to clear up now. There are just two places on my face where the scars are really really red so once those start to fade I'm sure my face will look a hell of a lot better. They are all starting to fade away slowly but surely....
  8. encaskcus

    Don't Understand

    I honestly don't understand why my face is scarring like this. I know I took accutane for 12 months in total but I didn't pick my face at all!!?! I don't even know where all these red marks are coming from. Yeah the small ones I can deal with, I'll admit to picking at those but these big red ones are just a mystery. They is just a big clusterfuck of red marks on my upper cheek area. I really hope they will go away. I'm exfoliating my face once a week to help the scars heal. Hopefully this will g
  9. encaskcus

    400+ days post accutane

    The right side of my face is a big red mess. I have no clue where all these red marks are coming from. They aren't pimples they are just red spots on my face. If you look at my face from an angle you can't even tell they are there but if you look straight at them, you can clearly see them. I have no clue what the hell is going on. I guess I'm just going to have to be patient and wait until they go away whenever that will be. Trying to remain optimistic.
  10. encaskcus

    380 days post accutane

    Somewhere around 380 day post accutane. My scars have really started to fade now. The only problem that I had was a short lived breakout period which caused more scars because I was stupid enough to pick them... Well those scars are now finally starting to heal. The only problem that I have with my skin at the moment is that there are small indents where some of my scars used to be. Hopefully they start to fill in naturally. I did however buy this product by Murad which is called their Envir
  11. encaskcus

    1 year post accutane!!!!!!

    So after having severe breakouts a month or two ago, my face is completely blemish free now; and on top of that all my scarring has dramatically decreased! The only scars that are even worth mentioning are on the left side of my face around my sideburns. The only thing I have done since then is drink a lot more water. I'll keep you posted
  12. encaskcus

    my faced cleared up again?

    Okay so this is really weird. Three days ago I posted a blog entry saying that my faced started to break out again. Now my face is almost completely cleared again. I have only two small pimples on my face but the scarring is still there. The only thing that I have done since the previous post is drink a lot more water and touch my face a lot less so maybe that helped. We will see what happens.
  13. encaskcus

    Around 300 days post accutane

    So I stopped keeping track of the number of days after my accutane treatment but it is somewhere around 300 days i think. Anyways during this past month I started to break out like crazy! I got a hell of a lot of small pimples on my neck, jawline, and sides of my mouth. But now it seems as if the acne is slowly starting to go away. All I do is wash my face with neutrogena oil free acne wash and apply lotion once at night. Now from me breaking out just recently I have a bunch of red marks again a
  14. encaskcus

    =(

    It looks like my scars are coming back and they look even worse than before =( I'm pretty upset about this but hopefully they will go away.
  15. Hi everybody. I took accutane for 12 months and have been off it for more than half a year now. After my treatment I had moderate scarring and over the half a year they slowly faded but maybe two weeks ago they starting becoming more visible and now they are really bad. Does anybody know if this is common? Thanks!!!!
×